Submit a question to our community and get an answer from real people.
Submit

I have a high fever, stomach pain, and a rash breaking out all over my neck, shoulders, and arms?

Today I was fine. Then I woke up and threw up. My head went ablaze and I could not move without pain. Now I have itchy bumps all over my body that seem to be on fire as well. Is this an allergic reaction to the spray I used in my room or is it connected to my illness? Please help.

Report as

Without any further 'medical advice' on this site, you should present to the Emergency Room. The high fever with abdominal pain could be a very acute and serious problem. Hopefully you will be getting dressed and ready to go soon after you read this answer!

Helpful (3) Fun Thanks for voting Comments (1)
Report as
Don't have time for ER right now. The spreading has stopped and it's 12 am here. I took some medicine and took a long shower. But I will go tomorrow if it doesn't look good tomorrow.
Report as
Add a comment...

I think this could be an allergy caused by the spray you used in your room. This can be especially if it is your first time to use that type of spray. However, it would be advisable that you check with your doctor, so he or she can help determine what could have led to this.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Definatly going to the doctors tomorrow. The bumps are spreading like wildfire. Ai, why did I ever use that spray? XD Well I hope it isn't anything serious.
The bumps look like small bubbles under my skin.
Report as
Add a comment...

sounds like Shingles, it's caused by the same thing as chicken-pox, i had the same thing when i was about 10, and it really sucked, don't scratch, eat bananas and bathe in oatmeal for a day, if you don't feel better, just go to the walk-in clinic

Helpful (1) Fun Thanks for voting Comments (2)
Report as
I going to get a pantry full of oatmeal then. Hopefully it works!
Report as
Well I looked up the rashes for shingles and that isn't what mine are. Mine are like hundreds of mosquito bites, like bubbles under my skin.
Report as
Add a comment...

Go to doctor at emergency room. ASAP!!

Helpful (2) Fun Thanks for voting Comments (2)
Report as
Went to ER and learned that I am allergic to Motrin.
Report as
Thanks for letting me know :) that's a good thing to learn so you don't take it.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches